Jump to content
CrazyBoards.org

lisa2712

Member
  • Content Count

    204
  • Joined

  • Last visited

1 Follower

About lisa2712

  • Rank
    Member

Profile Information

  • Gender
    female
  • Location
    Tarpon Springs, Tampa bay, FL, USA
  • Interests
    Travel

Recent Profile Visitors

1,501 profile views
  1. I was taking 175 mg and the only side effect I had was increased tiredness, where I had to nap for 1 hour during the day, and I still felt tired , day and night. Now, I am going to try taking 150 in the AM, and 25 mg at night, for a total of 175 mg, seeing if it will take away the constant tiredness side effect at 175 mg.
  2. My pdoc also wanted me to go from 100 to 150 mg, after I was on 100 mg for a few weeks. I hope things go well for you as well !
  3. I was intending to stay at 125 mg LTG until I saw my psychiatric PA in 2 weeks, and I did for 3 days, but the rebound depression got bad. (So, I went up again, starting this morning, to 175 mg LTG. Maybe I’m being too hasty. My thinking was that the side effects from LTG 150 mg were just as painful as the depression I was experiencing when I went down from 150 to 125 mg. And as I had said, LTG’s side effects were different for me at different doses. At the lower doses (25, 50, 75 mg) I felt like I couldn’t breathe, and it would wake me up at night. That went away once I reached 100 mg. Using that logic, I’m trying a higher dose now (175 mg) , seeing if the neck pain and tightness will go away, or if my body will adapt to it, as it did with the breathing side effect. As for me, I was on LTG 150 mg for 3 weeks, and my uncomfortable neck side effect didn’t go away. And it may not make sense going up to 175 mg when I had side effects at 150 mg, but I’m going to try it anyways.
  4. I can ask my psychiatric PA about this (about trying 200 mg LTG, even though I have a bothersome side effect at 150 mg), but from what I’ve understood from her, she doesn’t increase med doses if the patient can’t tolerate a lower dose. I was on Latuda, but went off it because it made me very tired an hour after taking it. I had to take it with a late dinner at 7:30 pm, and by 8:30 pm I had to go to sleep. I was on it for over 1 month.
  5. Yes, the neck tightness and pain was the reason I decided to go lower to 125 mg. I take klonopin, 2 mg a day total. Yes, I did notice a decrease in social anxiety at 150 mg. I need to be able to lose weight and care about losing weight. You say Abilify tends to be weight neutral, but does it mean I will still care about my diet and weight loss? Also, I feel LTG acts different on me at different doses. For example, when I was titrations up from low doses (25 mg, 50 mg) I had episodes where I felt like I couldn’t breathe. I’d wake up in the middle of the night almost crying because I felt like I couldn’t breathe. As I got to 100 mg, my body adjusted and I stopped having that side effect. So, I wonder if I went to a higher dose, 175 mg or 200 mg, if my neck tightness and pain would subside, or if my body would get used to it. I think I can handle the cravings for junk foods , but I need to care about my diet and weight loss. It takes work for me to lose weight, and I have to care about losing weight and counting calories. Is Rexulti a mood stabilizer? Or an add-on for depression (which I no longer have.) I can’t gain any weight now or even stay at my current weight. I need to lose weight. Maybe this means I can’t go on a mood stabilizer now. My mom and I were talking about it, and my physical health has to come before my mental health. I snore so loud my parents tell me they can hear me snoring from the other side of the house.
  6. Yea, that's one of my worst faults, always being on-edge and anxious in social situations, and not being able to relax like a "normal" person. It was nice to be able to relax a little bit while I was on LTG 150 mg. I was able to sit down at the mall and relax, although my anxiety was still there and increasing the longer I stayed in the mall.
  7. Yea, I was just switched to an HMO insurance. LTG 150 mg has made a positive difference, even though it's a low therapeutic dose. My only problem is one side effect, which I can't deal with. Yea, I'm not really sure why my psychiatric PA tells me I need a mood stabilizer, but I have felt less anxious and better mentally on LTG 150 mg, more pulled together rather than being all over the place. I had a previous (over 10 years ago) psychiatric nurse practitioner tell me that I need to be on an Antipsychotic, and at the time it puzzled me, because I was going to her for social anxiety. Yes, I think my last option is Abilify. If Abilify doesn't work out, I'm probably changing psychiatrists. I took it for 2 weeks and did feel more anxiety, but others here have told me it can be more calming at higher doses. I want to continue with my weight loss and caring about my diet. Seroquel made me not care about my diet or losing weight, which is why I went off it. The same thing happened when I was on a higher dose of clonazepam. I have 100 lbs to lose before I'm at a healthy weight and BMI.
  8. Hi, I have been taking Lamictal 150 mg for 3 weeks, and I've had an uncomfortable side effect from it, which is neck stiffness and tightness that at times is painful. I went on Lamictal 150 mg because my psychiatric PA has wanted me to try to go on this dose, it's one of the few mood stabilizers that I'm able to lose weight on (which is very important for me now), and because I had an episode while I was in a lecture (with other people- and I have social anxiety) where I felt uncomfortable and ungrounded, like I wasn't in my body, and like I had to run out of the room, but I couldn't. It was hard to explain. Before this episode at the lecture, I took LTG 125 mg without any noticeable side effects. Because of the neck tightness, I want to try going back down to the 125 mg dose. But I'm a bit afraid that I will have another ungrounded, out of my body, type of experience again on 125 mg. If that happens (and I think it will), I was thinking that I will go back up to 150 mg LTG and just deal with the side effects, until I can see the psychiatrist PA. BTW I can't see my psychiatric PA now because of my medical insurance change. The earliest I can see her is 2 weeks from now, and it may be longer than that, until my new insurance is figured out. My question is: If I go down to LTG 125 mg today, if I stay off it for a few days or a week, and I have a weird ungrounded episode again, can I safely go back up to the 150 mg dose? People tell me it's not good for me to go up and down on a psych medication, and that I should decide on a dose and stick with it until I see the psychiatric PA.
  9. It’s harder now, because I can’t see my psychiatrist, because I changed insurance, and it will take about 2 weeks for me to get my new insurance card with my member info on it, then another 10 days for me to get an authorization to see the psychiatrist. I haven’t seen her in about 2 months. My psychiatric PA told me I need a mood stabilizer, which is why she put me on it, and is trying to get me on a therapeutic dose. I wasn’t feeling depressed, because I’m on a SNRI, but I’m always on edge and anxious in social places around people. I’m also sound sensitive. The LTG 150 mg has made me less overwhelmed and over-stimulated by people . I went to the mall yesterday and I noticed I was less anxious. If I can’t tolerate 150 mg of LTG, my only other option ( with this psychiatrist) is Abilify.
  10. My psychiatric PA tells me that the therapeutic dose is 150- 400 mg, and I didn’t think the 100 mg dose was working.
  11. As of today, I’m 3 weeks on the LTG 150 mg. A month is 3-4 weeks, so I don’t know if I should give it another week, but the side effects are starting to wear on me. I occasionally have slight headaches, but nothing serious. I am more tired, I want to sleep more, but I have things I have to do. Next, my only other option is Abilify. I may change doctors. I still want to continue losing weight.
  12. I am also having an uncomfortable tightness in my neck. It isn’t going away. I have been on LTG 150 mg for about 2.5 weeks. I can’t see my psychiatrist for another 2 weeks. I’m trying to stick with this med because it’s not interfering with my diet and weight loss, and my only other option with my current psychiatrist is Abilify, which I fear will be worse and will make me unable to lose weight.
  13. I started over 1 year ago, and I stayed on 125 mg for about 3 months. I started on 150 mg 2 weeks and 2 days ago. I take it in the morning.
  14. Has anyone else experienced anger, irritability, and impatience on Lamictal 150 mg? Thank You, Lisa
×
×
  • Create New...